In this paper we provide a generalization of the Perron-Frobenius theorem to subhomogeneous nonlinear mappings, Throughout this theorem, we investigate connections between productive scale-dependent input-output models and the class of M-functions. Moreover, technological changes are introduced in the economic system and some sufficient conditions on the productiveness of the resulting model are provided.

Torriero, A., Allevi, E., M-functions and scale dependent input-output models, <<PURE MATHEMATICS AND APPLICATIONS>>, 2000; 10 (4): 413-421 [http://hdl.handle.net/10807/34479]

M-functions and scale dependent input-output models

Torriero;Anna; Allevi
2000

Abstract

In this paper we provide a generalization of the Perron-Frobenius theorem to subhomogeneous nonlinear mappings, Throughout this theorem, we investigate connections between productive scale-dependent input-output models and the class of M-functions. Moreover, technological changes are introduced in the economic system and some sufficient conditions on the productiveness of the resulting model are provided.
Inglese
Torriero, A., Allevi, E., M-functions and scale dependent input-output models, <<PURE MATHEMATICS AND APPLICATIONS>>, 2000; 10 (4): 413-421 [http://hdl.handle.net/10807/34479]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10807/34479
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact